# SDR DALA2016052004039

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 813-889
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT TIE TRACK FROM BS 813 TO 889 AT AFT CARGO COMPARTMENT.  C2, SM. LT TIE TRACK FROM BS 813 TO 889 WAS REPLACED, DRILLED, ADJUSTED, TREATED, PAINTED, INSTALLED, AND CIC APPLIED IAW SRM 53-20-51, FIG 1, ITEM 3, 51-40-08, 51-10-04, PAR 15, 21, 37, 51-41-02, 51-41-01, 51-41-05. OLYMPUS 38DL PLUS SONOPEN V260SM AMX-PND -148 25AUG16.
